# SDR ASAA2020122033732

- Difficulty date: December 20, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 50,507 hours, 15,301 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE COWL VALVE OPEN LIGHT ON WITH SWITCH OFF OVER NEXT HOURS LIGHT CYCLED ON & OFF FLICKERED UNTIL OFF IN AGREEMENT WITH SWITCH POSITION.  GROUNDED-YES.  FOUND ELECTRICAL CONNECTION DP1303 LOOSE, RESECURED CONNECTOR, REF B737-800 AMM 30-21-11-400-801.  OPERATIONS CHECK GOOD.
